# SDR SWAA2020031642450

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 41,722 hours, 24,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING LOWER EMERGENCY EXIT LIGHT COVER ON THE CO-PILOT MISSING.         INSTALED LENS ON R/H SIDE EMERGENCY EXIT ROW LOWER IAW AMM 33-51-01. OPS CHECK GOOD. OK FOR SERVICE.
